Mathematics as a Science of Patterns
Bibliographic Data
| ID | 10700549 |
|---|---|
| Authors | Mark Steiner (corresponding author) |
| Year | 2000 |
| Volume | 109 |
| Issue | 1 |
| Pages | 115-118 |
| Publication date | 2000-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Philosophical Review (JOURNAL) |
| Journal identifiers | ISSN: 0031-8108 • E-ISSN: 1558-1470 |
| Publisher | Duke University Press (PUBLISHER • US) |
| DOI | 10.1215/00318108-109-1-115 |
| OpenAlex | W4229935143 |
| Language | EN |
| References cited | 1 |
Book Review| January 01 2000 Mathematics as a Science of Patterns MATHEMATICS AS A SCIENCE OF PATTERNS. By Michael Resnik. New York: Oxford University Press, Clarendon Press, 1997. Pp. xiii, 285. Mark Steiner Mark Steiner Search for other works by this author on: This Site Google The Philosophical Review (2000) 109 (1): 115–118. https://doi.org/10.1215/00318108-109-1-115 Cite Icon Cite Share Icon Share Facebook Twitter LinkedIn MailTo Permissions Search Site Citation Mark Steiner; Mathematics as a Science of Patterns. The Philosophical Review 1 January 2000; 109 (1): 115–118. doi: https://doi.org/10.1215/00318108-109-1-115 Download citation file: Zotero Reference Manager EasyBib Bookends Mendeley Papers EndNote RefWorks BibTex toolbar search Search Dropdown Menu toolbar search search input Search input auto suggest filter your search Books & JournalsAll JournalsThe Philosophical Review Search Advanced Search The text of this article is only available as a PDF. Cornell University2000 Article PDF first page preview Close Modal Issue Section: Book Reviews You do not currently have access to this content
Citation · Download · Icon · Information retrieval · Library science · Programming language · Search engine · Search engine optimization · Section (typography) · World Wide Web · Computer Science · Philosophy and History of Science
| Highly cited | No |
|---|